# SDR VNAA202312140008

- Difficulty date: December 3, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Part serial: NA
- Condition: Dented
- Location: Zone 100
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DESCRIPTION: SEVERAL DENTS ON FUSELAGE SKIN, SETTLEMNT AREA OF LEFT VENTRAL FIN FAIRING BTW FS 1069.75 TO REAR SPAR DATUM STABILIZER 67.5%, BTW STGR 22LH TO STGR 21LH. CORRECTIVE ACTION: SEVERAL DENTS ON FUSELAGE SKIN, SETTLEMNT AREA OF LEFT VENTRAL FIN FAIRING BTW FS 1069.75 TO REAR SPAR DATUM STABILIZER 67.5%, BTW STGR 22LH TO STGR 21LH WERE REPAIRED PER REO 690-53-00-539 REV.--
